Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online
Ask a Urologist   »  

Yellowish secretion from penis and burning during urination. Took medicine. Symptoms of STD?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3089 Questions
Question
I have had a yellowish and sometimes clear secretion From My penis for 3 weeks now, I have been treated with several aintibiotics including injections of rochaphin and oral meds Like doxcycline, For 8 days azithromycin at 2 grams twice This Far , Also flaygel 3 x a day for a few days

There was burning during urination, that has decreased alittle but is still Present.

I understand that some strains become resistant to treatments, I am awaiting culture results that were taken during the week to come back with results, Any Idea what STD is causing This ? I have been treated for symptoms of Gonareah But The Puss has not stopped even with the shots and Meds that were Given. Any ideas what this could be
Posted Wed, 20 Mar 2013 in Penis Problems
 
 
Answered by Dr. Luchuo Engelbert Bain 39 minutes later
Hi and thanks for using health care magic,
The most commonly implicated germs are Neisseria Gonorrhoea, Trichomonas Vanginals and Chlanydia trachomatis. Other germs like mycoplasma, Candida could also be implicated.
Failure to respond to treatment could either be because the germ is resistant to a particular anti biotic, because antibiotic is given in sub optimal doses or the duration is insufficient.
Consulting a urologist for appropriate evaluation and cultures as you already did is a proper idea. I suggest you stick to the treatment protocol of your physician.
Luchuo, MD.
Above answer was peer-reviewed by
 
Follow-up: Yellowish secretion from penis and burning during urination. Took medicine. Symptoms of STD? 29 minutes later
Would a emergency Room be able to test and Treat said conditions, My urologist is a older gentelman and is not always available at his office But 2 times a week, Just incase the condition gets unbearable, I am trying to see if I have other options

Thanks
 
 
Answered by Dr. Luchuo Engelbert Bain 20 minutes later
Hi and thanks for the question,
If you would really have difficulties in getting to your urologist, you can XXXXXXX your emergency care physician. I think he could be of help. But you could still consider meeting your urologist sometime later.
Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
 
Follow-up: Yellowish secretion from penis and burning during urination. Took medicine. Symptoms of STD? 23 minutes later
Can They test on the spot for StD's at The emergency Room , Or Must They send it out and be cultured as well
 
 
Answered by Dr. Luchuo Engelbert Bain 3 minutes later
Hi and thanks for your questions,
spot tests do exist but hey shall not be useful. They help only when in doubt in a setting where cultures cannot be done. The only thing they can do is collect sample for cultures and anti biotic sensitivity tests and prescribe you appropriate treatments to relieve your symptoms faster, as they wait for definitive results form the laboratory. And that is the classical and recommended practice.
Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor